# SDR DALA1170340930

- Difficulty date: November 26, 2009
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 56,211 hours, 43,603 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB L/E SKIN UPPER XFS-52 HOLE.  REPAIRED IAW ERA 478349- 14.
